Q-switched Nd:yag Laser

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest cream to remove Becker's nevus.

Query: Hi doctor,I have Becker's nevus on my upper part of the chest. It has grown subsequently dark in the past few years. Also, hair growth has increased very much on that part. It is aligned towards my left shoulder. My childhood photos show no sign of any such mark. Only, occasional acne occur on tha...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Becker's nevus is a kind of mole, which usually starts at puberty and keeps increasing in size and pigmentation till the age of 25 to 30 years. Also, it is tough to treat. It can only be lightened, but not completely removed. You may have to try lasers such as Q-switched ...  Read Full »

Can a tattoo be removed without injury to the skin?

Query: Hello doctor, Tattoo removal, can tattoo be removed without injury to the skin or creating a scar? I have gone for two sessions for laser treatment for tattoo removal, and each time there were multiple pinhole injuries, and the tattoo has not faded even a single bit. Is this treatment I am receivin...  Read Full »


Dr. Vikram

Plastic Surgeon, Cosmetologist, Hair Transplant Surgeon

Answer: Hello, Welcome to icliniq.com. Tattoo removal by a laser that is Q-switch laser causes these pinpoint spots as you have sent (attachment removed to protect patient identity). This is a normal phenomenon after laser. But it does not usually create scar if done correctly. Also, it would take at leas...  Read Full »

What would be the reason for development of large number of moles?

Query: Hello doctor, My wife is 25 years old. She has been developing lot of moles on her body especially on hands and face. Initially they are very light almost like a small brown spot, but gradually they are becoming darker. They are incrementing periodically. What would be the reason for it? Is there an...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. As you explained the disease that your wife has multiple small moles over face and hands, it certainly indicates solar lentigines. It is a multiple freckles type mole due to sun exposure. Now, let me explain the treatment and precautions. Avoid exposure to sunlight as ...  Read Full »

Can you suggest some home remedies for face tan?

Query: Hello doctor, I have been experiencing a very bad tan on my sun affecting regions over my body. I have been experiencing this since I got my chickenpox before six years. My skin has started to get darker every day since then. I have consulted a dermatologist and he suggested me to apply ointments li...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern. Your symptoms could be due to lichen planus pigmentosus (attachment removed to protect patient identity). Skin biopsy may be done to confirm the diagnosis. Colchicine may give some results in LPP. You shou...  Read Full »

A part of my penis discolored after a reconstructive surgery. How to treat this?

Query: Hello doctor, Four months ago, I had a reconstructive surgery on my penis for congenital penile curvature. I had some complications such as hematoma and scar leakage, but I am good now. When my penis healed, a part of it became brown/black (discoloration). Is there a way to reverse this discoloratio...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have noted your concern and I have viewed the images (attachment removed to protect patient identity). I would like to know what are all the creams you have tried? Was a skin graft used? If yes, was it a full thickness or split skin graft? And, is the discolored port...  Read Full »

Hydroquinone creams are giving me only temporary skin lightening. Why?

Query: Hello doctor, My skin tone is dusky. One year ago, I started using Hydroquinone cream. After three to four months, I stopped using it, but then, my face started to become dark again. After a month, I started to use this cream again and then stopped. I want to make my skin healthy and have a clear c...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. The long-term use of Hydroquinone can cause permanent discoloration called exogenous ochronosis, especially on persons with a dusky skin. The use of any skin lightening agents gives results only till it is being used. For a healthy skin tone, start applying sunscreen e...  Read Full »

What is accure laser?

Query: Hi doctor, What is accure laser? I have done cosmelan, but my skin looks dehydrated and dull. Will accure laser help? My skin was fair and now it seems dull and little reddish. Please help.  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Accure is a diode laser used mainly for inflammatory acne and rejuvenation of skin. It will reduce sebum production to decrease acne. Cosmelan is a peel used for pigmentation over the face. Use sunscreen daily to protect skin from sun exposure and good moisturizer to ...  Read Full »

Why does my face texture differ from body?

Query: Hello doctor, My face texture is darker than my body texture. I have tried many face wash, face whitening creams and face packs, but nothing seems to work. Please help.  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Your problem is very common especially in males. This is mainly due to working outside in sun which causes mild to severe tanning which you have (attachment removed to protect patient identity). Skin will become tan or darker due to sunlight. The photo exposed part b...  Read Full »

How to remove hyperpigmented scar?

Query: Hi doctor, I am a 30 year old male. I have a disfigured nose tip with the hyperpigmented scar as a result of a Hydroquinone reaction (Melalite 15 cream). I have undergone several treatments including dermabrasion, subcision and chemical peel. Currently, I am taking Limcee (vitamin c) tablets and co...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Since you already undergone all possible treatments, the last nonsurgical option, but a very good option is ND:YAG laser (neodymium-doped yttrium aluminium garnet laser) along with the daily night application of Clearz daily cream (Kojic acid and vitamin C) during night. ...  Read Full »

Is facial hair growth a side effect of Isotretinoin?

Query: Hi doctor, I am a 24 year old female. My height is 5'3" and weight 58 kg. I have started to use Isotretinoin 20 mg per day. I have been taking it for the past seven days. But, my facial hair has grown more all over my face. They are not dark, but noticeable. What to do? Should I continue the medici...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Growth of facial hair is not a side effect of Isotretinoin. It could be due to factors such as racial, hormonal and irregular menses. You can continue Isotretinoin till your acne clears and then reduce it to a maintenance dose of 10 mg twice weekly or as needed. However,...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.